Thread: Clomi eye problem
03-04-2005, 04:19 PM #1
Clomi eye problem
Here's the problem i been taking clomid 100 mg and nolva 20 mg, for about 9 days now and i been getting vision problems(tracers)and i was wondering if i should lower the dosage, or cease it all together, does anybody knows
how long does it takes to see resultsfrom taking this stuff?
any advice would be appreciated, thank you.
03-04-2005, 04:21 PM #2
I think it would be ok to go down to 50mg's of Clomid since you are 9 days in. JMO though.
03-04-2005, 09:14 PM #3
Tracers, a in traces off of lights....Or floaters, where its actually going across your field of vision...
03-04-2005, 09:21 PM #4
yah lower the dosage to 50mg's ED and up the nolvadex to 40mg's. Seems like you may be more susceptible to tracers than others. You may have to run clomid a couple weeks longer to since you have to lower the dosage. If problems get to bad or persist even on 50mg then cease administration. Tracers will or should stop in days. Then begin the regimine again.Originally Posted by Lozgod
03-05-2005, 01:08 AM #5
if i bring the dosage down(clomid), why do i have to up the nolva dosage?
03-05-2005, 04:26 AM #6Originally Posted by thegodfather
extraterrestrial and i suggest you not report it to the F.B.I
get a blood test
A new phenomenon has just risen.
It is believed the that UFO's can only be seen by drug users
unidetified flying objects
it was the 70's when weed and drugs were loved
it was the dude in the hippy mobile and the airplane pilot puffing on his bong
they were the first to witness the UFO's
and then others followed by puffing on crack and weed bongers
they all loved the weed and illusions but unfortunately drugs are illegal now
so no more people will see UFO or unidentified flying objects
people loved there illusions so much that they threw garbage lids in the air and recorded it and modified enhanced the video then everyone thought it was UFO
agent molder from the FBI puffing on his bong and riding up his hookers
agent molder calls out to agent scully saying........................
....................THE TRUTH IS OUT THERE............................
X-FILES music: do doo do duu do doo
time for red shoe diaries
Last edited by Joey2ness; 03-05-2005 at 04:44 AM.
03-05-2005, 09:25 AM #7
i had the same problem, but i stuck with clomud 100 mgs ed for 30 days and nolva 20 mgs ed, clomid is essential for bringing the boys back, the tracers go away
03-06-2005, 09:37 AM #8Originally Posted by Joey2ness
03-06-2005, 07:44 PM #9
Thanks to all of you for the reply im still taking 100mg of clomid, but for some reason im not having any problems with my eyes no more,so i guess im gonna go for the whole 30 days,anothe question that i have is how long does it takes to get my libido back, i do feel it coming back but is not close to normal yet? Thank you.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)